# SDR SWIA201129102

- Difficulty date: December 31, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 22,589 hours, 13,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 FLOORBEAM CRACKED.  (C-CHECK)  REPAIR PER SRM.
